JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONSTRUCTION OF SELF-DUAL CODES OVER F2 + uF2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONSTRUCTION OF SELF-DUAL CODES OVER F2 + uF2
Han, Sung-Hyu; Lee, Hei-Sook; Lee, Yoon-Jin;
  PDF(new window)
 Abstract
We present two kinds of construction methods for self-dual codes over . Specially, the second construction (respectively, the first one) preserves the types of codes, that is, the constructed codes from Type II (respectively, Type IV) is also Type II (respectively, Type IV). Every Type II (respectively, Type IV) code over of free rank larger than three (respectively, one) can be obtained via the second construction (respectively, the first one). Using these constructions, we update the information on self-dual codes over of length 9 and 10, in terms of the highest minimum (Hamming, Lee, or Euclidean) weight and the number of inequivalent codes with the highest minimum weight.
 Keywords
self-dual code;building-up construction;codes over ring;;
 Language
English
 Cited by
1.
AN EFFICIENT CONSTRUCTION OF SELF-DUAL CODES,;;

대한수학회보, 2015. vol.52. 3, pp.915-923 crossref(new window)
1.
A method for constructing self-dual codes over $$\mathbb {Z}_{2^m}$$ Z 2 m, Designs, Codes and Cryptography, 2015, 75, 2, 253  crossref(new windwow)
2.
Hermitian self-dual codes over, Finite Fields and Their Applications, 2014, 25, 106  crossref(new windwow)
3.
AN EFFICIENT CONSTRUCTION OF SELF-DUAL CODES, Bulletin of the Korean Mathematical Society, 2015, 52, 3, 915  crossref(new windwow)
4.
On the Problem of the Existence of a Square Matrix U Such That UUT=-I over Zpm, Information, 2017, 8, 3, 80  crossref(new windwow)
 References
1.
C. Bachoc, Applications of coding theory to the construction of modular lattices, J. Combin. Theory Ser. A 78 (1997), no. 1, 92-119. crossref(new window)

2.
J. Cannon and C. Playoust, An Introduction to Magma, University of Sydney, Sydney, Australia, 1994.

3.
S. T. Dougherty, P. Gaborit, M. Harada, and P. Sole, Type II codes over ${\mathbb{F}}_{2}+u{{\mathbb{F}}_{2}$, IEEE Trans. Inform. Theory 45 (1999), no. 1, 32-45. crossref(new window)

4.
S. T. Dougherty, P. Gaborit, M. Harada, A. Munemasa, and P. Sole, Type IV self-dual codes over rings, IEEE Trans. Inform. Theory 45 (1999), no. 7, 2345-2360. crossref(new window)

5.
A. R. Hammons, P. V. Kumar, A. R. Calderbank, N. J. A. Sloane, and P. Sole, The ${\mathbb{Z}}_{4}$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory 40 (1994), no. 2, 301-319. crossref(new window)

6.
S. Han, online available at http://kutacc.kut.ac.kr/-sunghyu/data/sdF2uF2.htm

7.
W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Appl. 11 (2005), no. 3, 451-490. crossref(new window)

8.
J.-L. Kim and Y. Lee, Euclidean and Hermitian self-dual MDS codes over large finite fields, J. Combin. Theory Ser. A 105 (2004), no. 1, 79-95. crossref(new window)

9.
J.-L. Kim and Y. Lee, Building-up constructions for self-dual codes, preprint.

10.
H. Lee and Y. Lee, Construction of self-dual codes over finite rings $Z_{p}m$, J. Combin. Theory Ser. A 115 (2008), no. 3, 407-422. crossref(new window)